Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a Tauberian theorem by O. Szász


Author: Amnon Jakimovski
Journal: Proc. Amer. Math. Soc. 5 (1954), 67-70
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0060046-4
MathSciNet review: 0060046
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Renyi, Ona tauberian theorem of O. Szász, Acta Univ. Szeged. Sect. Sci. Math. vol. 11 (1946) pp. 119-123. MR 0017387 (8:147d)
  • [2] R. Schmidt, Die umkehrsatze des Borelschen Summierungsverfahrens, Schriften der Königsberger Gelehrten Gesellschaft (1925).
  • [3] O. Szász, On a tauberian theorem for Abel's summability, Pacific Journal of Mathematics vol. 1 (1951) pp. 117-125. MR 0043234 (13:227f)
  • [4] -, Verallgemeinerung eines Littlewoodeschen Satzes über Potenzreihen, J. London Math. Soc. vol. 3 (1928).
  • [5] -, On products of summability methods, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 257-262. MR 0047152 (13:835d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0060046-4
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society